I don't recommend stopping abruptly. You are more likely to have withdrawal effects if you do. Tapering the dosage over time will decrease the likelihood of experiencing nausea, diarrhea and what are called "brain zaps" which are intermittent strange sensations in your head.
I would suggest to cut your pills in two or to take one every other day, every three days etc. The effects of going cold turkey will depend of how long you've been taking the pill. If it's less than a week it's not the same than 6 months. Also what dosage are you on?
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.